Bachet equations and cubic resolvents
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 723-733
Printed October 1, 2013
Sung Sik Woo
Ewha Womans University
Abstract : A Bachet equation $Y^2=X^3+k$ will have a rational solution if and only if there is $b\in \Q$ for which $X^3-b^2X^2+k$ is reducible. In this paper we show that such cubics arise as a cubic resolvent of a biquadratic polynomial. And we prove various properties of cubic resolvents.
Keywords : Bachet equation, rational solution, resolvent cubi
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd